Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Are there any side effects of rozavel?

iam 46 yrs of age with slight high cholestrol (Bad)and low good cholestrol, dr adviced rozavel 5
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  2482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi dear
Welcome to HealthcareMagic.
Rozavel help s in controlling lipid levels of body .It has a few side effects like nausea , vomiting ,constipation and sometime muscle disorders.These side effects are not very common.

Take care.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions